MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA073902A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is not known which device or both became occluded, the following additional device was also investigated: sn# (b)(4), udi: (b)(4).Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6) 2020 a patient underwent aortic aneurysm treatment within the (b)(6) clinical study.Two gore® viabahn® vbx balloon expandable endoprosthesis were utilized in the celiac artery.On (b)(6) 2020 celiac artery stenosis was reported.
 
Event or Problem Description
On (b)(6) 2020 a patient underwent aortic aneurysm treatment within the tambe 1701 clinical study.Two gore® viabahn® vbx balloon expandable endoprosthesis were utilized in the celiac artery.On (b)(6) 2020 celiac artery stenosis was reported.On february 17, 2021 documentation was received indicating the patient had an imaging test of unknown modality showing occlusion of the celiac trunk.However the gray-scale, pulse wave doppler and color flow duplex imaging performed on this day showed that the celiac artery was patent with normal flow velocities and doppler profile.Of note this exam could be in error, as this vessel was technically difficult to examine.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11354623
Report Number2017233-2021-01688
Device Sequence Number3980137
Product Code PRL
UDI-Device Identifier00733132637270
UDI-Public00733132637270
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model NumberBXA073902A
Device Catalogue NumberBXA073902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient Weight66